Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 51 (1988), 377-386
DOI: https://doi.org/10.1090/S0025-5718-88-99801-8
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Dekker & J. G. Verwer, Stability of Runge-Kutta Methods for Stiff Nonlinear Differential Eguations, CWI Monograph, vol. 2, North-Holland, Amsterdam, 1984. MR 774402 (86g:65003)
  • [2] E. Hairer, S. P. Nørsett & G. Wanner, Solving Ordinary Differential Equations I, Nonstiff Problems, Springer, Berlin, 1987. MR 868663 (87m:65005)
  • [1] M. Abramowitz & I. A. Stegun, eds., Handbook of Mathematical Functions, National Bureau of Standards Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D. C., 1964. Reprinted by Dover Publications, New York, 1965. MR 0167642 (29:4914)
  • [2] E. Jahnke & F. Emde, Tables of Higher Functions, 6th ed. revised by F. Lösch, McGraw-Hill, New York, 1960.
  • [3] Y. L. Luke, Mathematical Functions and their Approximations, Academic Press, New York, 1975. MR 0501762 (58:19039)
  • [1] U. Grenander & M. Rosenblatt, Statistical Analysis of Stationary Time Series, Wiley, New York, 1957. MR 0084975 (18:959b)
  • [2] G. E. P. Box &. G. M. Jenkins, Time Series Analysis, Forecasting and Control, Holden-Day, San Francisco, 1976. MR 0436499 (55:9445)
  • [3] E. J. Hannan, Multiple Time Series, Wiley, New York, 1970. MR 0279952 (43:5673)
  • [4] D. E. Dudgeon & R. M. Mersereau, Multidimensional Digital Signal Processing, Prentice-Hall, Englewood Cliffs, N. J., 1984.
  • [1] J. Walsh (ed.), Numerical Analysis: An Introduction, Academic Press, London, 1966.
  • [2] D. A. H. Jacobs (ed.), The State of the Art in Numerical Analysis, Academic Press, London, 1977. [Review 26, Math. Comp., v. 32, 1978, p. 1325.]


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-88-99801-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society